Maxigesic Double Action Pain Relief 30 Tablets

SKU: 9340404001250 Categories: , , Tag:

$10.99

or 4 fortnightly payments of $2.75 with Afterpay More info

4 x fortnightly payments of $2.75 learn more

 

 

Description

Maxigesic Double Action Pain Relief 30 Tablets

Contains Paracetamol 500mg and Ibuprofen 150mg

Warnings
Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
ASK THE PHARMACIST – THEY MUST DECIDE IF THIS PRODUCT IS RIGHT FOR YOU. This medicine may not be right for you. Read the warnings before purchase. Incorrect use may be harmful. Follow the directions for use. If symptoms persist talk to your healthcare professional. The pharmacist reserves the right to not supply according to our professional obligations

Additional information

Weight 200 g